Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

October 14, 20145 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Oct 14, 2014, 9:31 AM EDT for 5 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 14, 2014, 9:31 AM EDT (13:31 UTC)
Expired
Oct 14, 2014, 10:15 AM EDT
In force
44 min
Issued by
NWS Atlanta, GA

Counties Glascock County, GA, Hancock County, GA, Jefferson County, GA, Warren County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 381 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
381 m²/s²
0-3 km storm-relative helicity
429 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WWUS82 KFFC 141331
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EDT TUE OCT 14 2014

GAZ061-062-074>076-141415-
931 AM EDT TUE OCT 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES UNTIL 1015 AM
EDT...

AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SPARTA TO HARRISON...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES
THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE HEBRON...WARTHEN...TENNILLE...DEEPSTEP...SANDERSVILLE...
BEULAH...LINTON...DEVEREUX...SPARTA...HARRISON...RIDDLEVILLE...
HAMBURG STATE PARK...AGRICOLA...CULVERTON AND DAVISBORO.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3308 8228 3298 8227 3278 8277 3281 8280
      3279 8286 3297 8301 3321 8308 3345 8288
      3344 8285 3347 8286 3352 8282 3351 8275
      3355 8271 3352 8261 3336 8253 3332 8234
      3325 8224 3322 8223
TIME...MOT...LOC 1331Z 218DEG 41KT 3327 8294 3314 8275
          3290 8275

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 14, 7:31 AM EDT, 2 hours earlier.

Area forecast discussion, Oct 14, 7:31 AM EDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 AM EDT TUE OCT 14 2014

.UPDATE...
/ISSUED AT 711 AM EDT TUE OCT 14 2014/
CONTINUING TO CLEAR COUNTIES FROM THE TORNADO WATCHES ONCE THE LINE
PUSHES EAST OF THE COUNTIES. STRONG WIND SHEAR AND INCREASING
INSTABILITY DUE TO DEEPENING SOUTHERLY FLOW AND SUNRISE HAVE
WARRANTED PLACING THE REST OF EAST CENTRAL GA COUNTIES IN A
TORNADO WATCH UNTIL EARLY AFTERNOON. DAMAGING WINDS STILL SEEM TO
BE THE MAIN STORM THREAT ALONG THE SQUALL LINE THIS MORNING.
HOWEVER... WE JUST CANNOT RULE OUT AN ISOLATED TOR DUE TO THE
STRONG WIND SHEAR NEAR THE SURFACE. CONTINUED TO STAY TUNED FOR
POSSIBLE REDEVELOPMENT OF STORMS ALONG THE ACTUAL COLD FRONT LATER
TODAY.

39

&&

.PREV DISCUSSIONS... /ISSUED 436 AM EDT TUE OCT 14 2014/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
AS ADVERTISED... A SQUALL LINE IS CURRENTLY PUSHING ACROSS WEST
GA THIS MORNING... AND PROGGD TO PUSH TO NEAR AN ATLANTA TO MACON
LINE BETWEEN 6 AND 9 AM... THEN ACROSS EAST GA DURING THE
AFTERNOON. ALTHOUGH A WEAKENING TREND IS EXPECTED AS THE LINE OF
STORMS PUSHES EAST THIS MORNING... AN ISOLATED BURST OF POTENTIALLY
DAMAGING WIND ALONG THE LEADING EDGE THROUGH IS THE MAIN CONCERN
THROUGH MID MORNING. THIS THREAT WILL GREATLY DIMINISH FOR EAST GA
DURING THE AFTERNOON. IN ADDITION TO STRONG WINDS... AN ISOLATED
WEAK TORNADO CANNOT BE RULED WITH STRONG LOW LEVEL WIND SHEAR AND
WEAK INSTABILITY NOTED ALONG AND AHEAD OF THE LINE OF STORMS. THIS
CONCERN HAS PROMPTED THE ISSUANCE OF A TORNADO WATCH FOR PARTS OF
NORTH AND CENTRAL GA THROUGH 11 AM THIS MORNING. ALL THESE THREATS
WILL GREATLY DIMINISH ONCE THE LINE OF STORMS PUSHES EAST OF YOUR
AREA. PERIODS OF HEAVY RAIN WILL ALSO BRING THE POTENTIAL FOR
BRIEF FLASH FLOODING ALONG LOW LYING...FLOOD PRONE AREAS THROUGH
THE AFTERNOON AND INTO THE EVENING.

MODELS DO SHOW A SECOND LINE OF STORMS POSSIBLY DEVELOPING LATER
THIS AFTERNOON ALONG THE ACTUAL COLD FRONT... AND THIS WOULD PUSH
ACROSS THE ATLANTA METRO AREA SOMETIME BETWEEN 3 PM AND 6 PM THIS
AFTERNOON IF DEVELOPS. AT THIS TIME... THE ONLY THREAT EXPECTED
WITH THIS SECOND DEVELOPMENT WOULD BE ISOLATED BURST OF STRONG
WINDS.

WILL KEEP A WIND ADVISORY UP THROUGH 8 AM FOR THE HIGHER
ELEVATIONS ABOVE 2000 FEET DUE TO STRONG MID LEVEL WINDS POSSIBLY
MIXING DOWN WITH ANY CONVECTION.

OTHERWISE... THE EXPECT THE FRONT TO PUSH EAST THIS AFTERNOON AND
EVENING WITH THE CUT OFF UPPER LOW MEANDERING OVER THE OHIO AND TN
VALLEYS THROUGH WEDNESDAY. THIS WILL SPREAD CLOUDS AND POSSIBLY
SOME ISOLATED TO SCATTERED SHOWERS ACROSS MAINLY NORTH GA THROUGH
THE REST OF THE PERIOD.

TEMPERATURES... WILL COOL DOWN BEHIND THE FRONT... WITH LOWS
GENERALLY IN THE 50S TONIGHT... ALTHO THIS MAY BE TRICKY WITH WRAP
AROUND CLOUDS POSSIBLY HOLDING TEMPS SLIGHTLY WARMER THAN
EXPECTED. CLOUDS AND COOL WESTERLY WINDS SHOULD HELP HOLD HIGHS ON
WEDNESDAY IN THE 60S AND 70S FOR ALL AREAS.

39

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
LONG TERM MODELS ARE IN GOOD GENERAL AGREEMENT LIFTING UPPER LOW
SLOWLY NORTHWARD THROUGH THE OHIO VALLEY...WITH SURFACE HIGH
PRESSURE BUILDING INTO THE SOUTHEAST WITH NEAR ZONAL FLOW ALOFT BY
THE WEEKEND. THE UPPER LOW IS STILL CLOSE ENOUGH TO FORECAST AREA
TO KEEP CLOUDS ACROSS FAR NORTH GEORGIA FOR THURSDAY...AND THERE
ARE A COUPLE OF RIPPLES IN THE UPPER LEVEL PATTERN OVER THE
WEEKEND... BUT WITH LITTLE MOISTURE TO WORK WITH MAIN IMPACT WILL
BE AN INCREASE IN CLOUDS. GENERALLY DRY FORECAST INTO EARLY NEXT
WEEK. EXPECT TEMPERATURES GENERALLY NEAR OR JUST BELOW NORMAL
THROUGH THE EXTENDED PERIODS.

ATWELL

HYDROLOGY...
EARLY TODAY THROUGH WEDNESDAY... EXPECTED RAINFALL AMOUNTS
CONTINUE TO BE ABOVE 2 INCHES ACROSS NORTH AND WESTERN PORTIONS OF
THE CWA... WITH 1-1.5 FROM THE SE ATL METRO AREA THROUGH
MACON... AND BELOW 1 INCH FURTHER SE. THIS RAINFALL OVER AN
ALREADY SATURATED GROUND WILL MAKE THE AREA PRIME FOR POSSIBLE
FLOODING ISSUES TODAY. THEREFORE... WILL CONTINUE THE FLASH FLOOD
WATCH FOR MUCH OF NORTH GA THROUGH 2 AM TONIGHT. SITE SPECIFIC
MODELS INDICATE THAT WITH THE FORECAST AMOUNT OF PRECIP...SEVERAL
RIVERS COULD SEE BANKFULL OR MINOR FLOODING CONDITIONS...
PARTICULARLY IN THE CONASAUGA RIVER AND LOOKOUT CREEK BASINS.

31/39

&&

.AVIATION...
12Z UPDATE...
MVFR CIGS ARE EXPECTED TO PREVAIL THIS MORNING IN THE RAIN
SHIELD...WITH OCCASIONAL IMPROVEMENTS TO VFR LEVELS THROUGH THE
MORNING. RADAR TIMING TOOL AND HIRES MODELS INDICATED A SECOND LINE
OF SHOWERS WITH SOME EMBEDDED THUNDERSTORMS WILL PUSH ACROSS THE
ATLANTA TAF SITES BETWEEN 16-19Z TODAY. EXPECT MVFR CIGS WITH ANY
CONVECTION ASSOCIATED WITH THIS LINE. OTHERWISE... MVFR CIGS SHOULD
IMPROVE TO VFR LEVELS THIS AFTERNOON AHEAD AND SHORTLY AFTER THE
COLD FRONTAL PASSAGE AROUND 21-23Z TODAY. THEN WRAP AROUND CLOUDS
COULD SPREAD MVFR CIGS BACK INTO THE AREA BY AROUND 06-07Z TONIGHT.
THESE CIGS SHOULD IMPROVE TO VFR LEVELS BY 15Z WED. CURRENT SSE
WINDS AROUND 10G15KTS WILL VEER SSW BY MID-LATE MORNING... THEN WEST
BY MID TO LATE AFTERNOON WITH AND BEHIND THE FRONT. WEST WINDS
AROUND 6-8KTS WILL PREVAIL TONIGHT AND ON WED.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  53  69  51 / 100  80  20  10
ATLANTA         73  55  67  53 / 100  30  20  10
BLAIRSVILLE     70  50  62  48 / 100  60  40  20
CARTERSVILLE    73  52  67  50 / 100  20  30  10
COLUMBUS        75  52  74  54 / 100  20  10   0
GAINESVILLE     73  52  66  51 / 100  50  30  10
MACON           77  53  75  51 / 100  60  10   5
ROME            72  52  67  51 / 100  30  40  20
PEACHTREE CITY  73  51  69  50 / 100  20  20   5
VIDALIA         78  62  77  54 / 100  80  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: EMANUEL...GLASCOCK...HANCOCK...JEFFERSON...JOHNSON...
LAURENS...MADISON...MONTGOMERY...TALIAFERRO...TOOMBS...
TREUTLEN...WARREN...WASHINGTON...WHEELER...WILKES.

TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BLECKLEY...CLARKE...CRISP...
DODGE...DOOLY...GREENE...HALL...HOUSTON...JACKSON...LUMPKIN...
MORGAN...OCONEE...OGLETHORPE...PULASKI...PUTNAM...TELFAIR...
TWIGGS...WALTON...WHITE...WILCOX...WILKINSON.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON...
FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...
TOWNS...UNION...WALKER...WHITE...WHITFIELD.

WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON...
FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...
POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...39
LONG TERM....ATWELL
AVIATION...39
Hazardous weather outlook, Oct 14, 5:46 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 AM EDT TUE OCT 14 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
546 AM EDT TUE OCT 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SCATTERED STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH
AND CENTRAL GEORGIA TODAY...

WEATHER HAZARDS EXPECTED...

THE PRIMARY HAZARDS ARE DAMAGING WINDS AND VERY HEAVY RAIN WITH
FLASH FLOODING POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT
THROUGH THIS MORNING. THE MOST LIKELY AREA FOR SEVERE STORMS
TODAY IS ALONG AND AHEAD OF THE SQUALL LINE MOVING THROUGH NORTH
AND CENTRAL GEORGIA THROUGH THE MORNING HOURS.

DISCUSSION...

THE SQUALL LINE FROM ATLANTA TO MACON IS EXPECTED TO PUSH INTO
EAST GEORGIA THROUGH LATE MORNING. ALTHOUGH A WEAKENING TREND IS
EXPECTED...AND LIMITED INSTABILITY IS NOTED...THE VERTICAL WIND
SHEAR SHOULD BE SUFFICIENT FOR A FEW OF THE STORMS IN THE LINE TO
BE SEVERE WITH DAMAGING WINDS. A FEW BRIEF...GENERALLY WEAK
TORNADOES WILL ALSO BE POSSIBLE ALONG THE LINE OR IN CELLS JUST
AHEAD OF THE LINE.

A SECOND LINE OF STORMS MAY REDEVELOP LATER THIS AFTERNOON ALONG
THE ACTUAL COLD FRONT...AND THIS WOULD PUSH ACROSS THE FORECAST
AREA BETWEEN 2 PM AND 9 PM. AT THIS TIME... THE ONLY THREAT
EXPECTED WITH THIS SECOND DEVELOPMENT WOULD BE ISOLATED STRONG
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH NOON ACROSS NORTH
AND CENTRAL GEORGIA.

In the hours before

Local storm report, Oct 14, 7:45 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 AM EDT TUE OCT 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND DMG     MILTON                  34.13N  84.30W
10/14/2014                   FULTON             GA   EMERGENCY MNGR

            SEVERAL TREES WERE REPORTED DOWN ON TWO HOUSES. THE
            STREETS AFFECTED WERE HARRIS AND RUCKER ROADS.

&&

EVENT NUMBER FFC1400904

GEO
Local storm report, Oct 14, 7:57 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 AM EDT TUE OCT 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     1 W DAWSONVILLE         34.42N  84.14W
10/14/2014                   DAWSON             GA   EMERGENCY MNGR

            MULTIPLE TREES WERE REPORTED DOWN...SOME ON POWER
            LINES. THE ROADS AFFECTED WERE SR53 AND SR136.

&&

EVENT NUMBER FFC1400905

GEO
Local storm report, Oct 14, 9:05 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 AM EDT TUE OCT 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     4 ESE SAND BED          32.44N  83.55W
10/14/2014                   HOUSTON            GA   911 CALL CENTER

            911 CALL CENTER REPORTS ONE TREE DOWN NEAR THE
            INTERSECTION OF HIGHWAY 247 SOUTH AND KOVAC ROAD.

&&

EVENT NUMBER FFC1400906

KOVACIK
Local storm report, Oct 14, 9:08 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 AM EDT TUE OCT 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     BYRON                   32.65N  83.76W
10/14/2014                   PEACH              GA   911 CALL CENTER

            911 CALL CENTER REPORTS ONE TREE DOWN ON WHITE OAK
            LANE.

&&

EVENT NUMBER FFC1400907

KOVACIK
Local storm report, Oct 14, 9:14 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 AM EDT TUE OCT 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     5 SE BLUE RIDGE         34.81N  84.26W
10/14/2014                   FANNIN             GA   911 CALL CENTER

            MULTIPLE TREES WERE REPORTED DOWN SOUTH EAST OF BLUE
            RIDGE. DOZENS OF TREES WERE DOWN COUNTY WIDE AS WELL.

&&

EVENT NUMBER FFC1400908

GEO
Special weather statement, Oct 14, 9:31 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EDT TUE OCT 14 2014

GAZ061-062-074>076-141415-
931 AM EDT TUE OCT 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES UNTIL 1015 AM
EDT...

AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SPARTA TO HARRISON...MOVING NORTHEAST AT 45
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES
THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE HEBRON...WARTHEN...TENNILLE...DEEPSTEP...SANDERSVILLE...
BEULAH...LINTON...DEVEREUX...SPARTA...HARRISON...RIDDLEVILLE...
HAMBURG STATE PARK...AGRICOLA...CULVERTON AND DAVISBORO.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3308 8228 3298 8227 3278 8277 3281 8280
      3279 8286 3297 8301 3321 8308 3345 8288
      3344 8285 3347 8286 3352 8282 3351 8275
      3355 8271 3352 8261 3336 8253 3332 8234
      3325 8224 3322 8223
TIME...MOT...LOC 1331Z 218DEG 41KT 3327 8294 3314 8275
          3290 8275

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 12:17 AM EDTWind AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more8 hr
Oct 14, 3:23 AM EDTFlood WatchFFCDawson, Lumpkin, White23 min
Oct 14, 3:26 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Pickens49 min
Oct 14, 3:45 AM EDTSpecial Weather StatementFFCCoweta, Douglas, Harris, Heard, Troup60 min
Oct 14, 4:05 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Stewart55 min
Oct 14, 4:13 AM EDTFlash Flood WarningFFCDade7 hr
Oct 14, 4:38 AM EDTSpecial Weather StatementFFCMarion, Schley, Sumter, Taylor, Webster52 min
Oct 14, 4:48 AM EDTSpecial Weather StatementFFCClayton, Cobb, Douglas, Fayette, Fulton, Meriwether and 4 more42 min
Oct 14, 5:16 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton29 min
Oct 14, 5:20 AM EDTSpecial Weather StatementFFCGordon, Murray25 min
Oct 14, 5:29 AM EDTSpecial Weather StatementFFCCrawford, Crisp, Dooly, Houston, Macon, Peach and 1 more46 min
Oct 14, 5:32 AM EDTTornado WarningFFCCobb, Fulton28 min
Oct 14, 5:43 AM EDTSpecial Weather StatementFFCMurray32 min
Oct 14, 5:46 AM EDTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett29 min
Oct 14, 5:50 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Dooly, Houston, Macon, Peach and 1 more25 min
Oct 14, 6:15 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Twiggs, Wilkinson45 min
Oct 14, 6:28 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Forsyth, Hall, Lumpkin, Union and 1 more47 min
Oct 14, 6:29 AM EDTSpecial Weather StatementFFCJasper, Newton31 min
Oct 14, 6:42 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens48 min
Oct 14, 6:44 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Jones, Morgan, Newton, Oconee and 3 more46 min
Oct 14, 7:00 AM EDTSpecial Weather StatementFFCHancock, Wilkinson30 min
Oct 14, 7:10 AM EDTTornado WarningFFCClarke, Jackson, Madison, Oconee35 min
Oct 14, 7:27 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Oglethorpe, Taliaferro, Warren, Washington and 1 more48 min
Oct 14, 8:07 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox23 min
Oct 14, 10:16 AM EDTFlash Flood WarningFFCDade6 hr
Oct 14, 1:18 PM EDTRiver Flood WarningFFCForsyth7 days
Oct 14, 1:58 PM EDTSpecial Weather StatementFFCClayton, DeKalb32 min
Oct 14, 2:58 PM EDTRiver Flood WarningFFCDade17 hr
Oct 14, 5:24 PM EDTRiver Flood WarningFFCForsyth, Fulton39 hr

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.